e-Journal
Paper Type ![]() |
Contributed Paper |
Title ![]() |
Associated Prime Submodules and Related Results |
Author ![]() |
Mohammad Javad Nikmehr, Reza Nikandish |
Email ![]() |
nikmehr@kntu.ac.ir |
Abstract: The notions of associated and supported prime submodules, as a generalization of associated and supported prime ideals, have been introduced by Divaani-Aazar and Esmkhani. In this paper, we will try to develop this theory and give some relations between associated, supported, maximal and prime submodules. |
|
Start & End Page ![]() |
509 - 513 |
Received Date ![]() |
|
Revised Date ![]() |
|
Accepted Date ![]() |
|
Full Text ![]() |
Download |
Keyword ![]() |
associated prime submodules, prime submodules, quasi multiplication modules |
Volume ![]() |
Vol.38 No.4 (OCTOBER 2011) |
DOI |
|
Citation |
Nikmehr M.J. and Nikandish R., Associated Prime Submodules and Related Results, Chiang Mai Journal of Science, 2011; 38(4): 509-513. |
SDGs |
|
View:733 Download:192 |